# SDR CALA2024072602102

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 48,076 hours, 16,896 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN CABIN ROWS 24-26 NO SMOKE SEEN REF AMM TASK 05-51-26-800-801-C1, CHK CABIN LIGHTING, PASS ENT, RECIRC, RH PACK AND OPENED CEILING PNLS AND COULD NOT DUPLICATE ELECTRICAL SMELL.
